# SDR ASAA2018122417519

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 20,500 hours, 6,721 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL AT GATE, NOTICED "ELEC" ANNUNCIATOR ILLUMINATED. GROUNDED - YES. RAN FIM TASK 24-31 #801 SPCU INOP MESSAGE. RAN B737-900 FIM 24-34 #802 SPCU POWER CYCLED, TEST PASSED. RESET ELECT LIGHT. OK FOR SERVICE.
